Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Small child, high fever, sneezing, nosebleeds. Taking calpol, neurofen. Treatment options?

Hi my son is 4 and has high temp ( 39.5 - 40.3) for the last 48 hours + which I am controlling with calpol and neurofen . But them is is persistence. Now he woke up after a sleep and sneezed. He started nose bleed and it was very very heavy. I hardly stopped it using cold cloth on top od his nose. Any advice , I am er worried.
Asked On : Wed, 16 Jan 2013
Answers:  3 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! The first thing you have to do is just relax ! If nose bleeding is heavy don't try to treat child in home, some time high fever it self cause nose bleeding. Do consult a pediatrics . Things will be fine. If at present no doctor near ! Keep giving him paracetamol and cold compress on head to keep temprature low !, give juice or any energy drink too. Take care. Bye.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Your child is having high grade fever,i advise you to give paracetamol 4 to 6 hourly,so fully body tepid sponging,give him plenty of fluids.Do not give neurofen,
I advise you to get pediatric consultation .In the meantime apply ice over nose in case he bleed again,use paraffin drops,see that your child should not do any nose scratching.

Wishing your child good health.
God bless
Answered: Wed, 16 Jan 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Thank you for your query,
Because of weak blood capillary plexus, forced sneezing leads to nasal bleeding from nostrils.
Gently press and close the nostril which is bleeding and hold it for some time so the pressure stops the bleeding and whenever nasal bleed is there you can do it but one nostril at a time only.
Continue Tylenol every 6 th hourly for fever in prescribed dosage and consult your Pediatrician to evaluate the cause of fever and to assess the nasal bleeding.
Hope i have answered your query.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor